MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR CR RT SZ 8; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR CR RT SZ 8; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-01-208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to pain.Doi: (b)(6) 2020.Dor: (b)(6) 2021, right knee.
 
Event or Problem Description
A.The der indicated loosening as "no" but a loosening interface has been marked/ticked.Can you confirm if there is loosening involved with this event? b.Please confirm if product/lot number of the explanted implants are available.If yes, please provide product details." which they replied: "just confirming that this was not a loosing issue.I reviewed the mdr and did not see where that was indicated a mark or ticked as you described? i also have submitted all lot numbers on the original der.Those must have been missed?".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM POR CR RT SZ 8
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12546309
Report Number1818910-2021-21340
Device Sequence Number20125963
Product Code MBH
UDI-Device Identifier10603295041511
UDI-Public10603295041511
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-01-208
Device Catalogue Number150401208
Device Lot Number9426133
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/18/2021
10/12/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/04/2021
10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 3 5MM; ATTUNE FEM POR CR RT SZ 8; ATTUNE RP TIB BASE SZ 8 POR; ATTUNE CR RP INSRT SZ 3 5MM; ATTUNE FEM POR CR RT SZ 8; ATTUNE RP TIB BASE SZ 8 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR